# SDR SWIA202305223

- Difficulty date: April 18, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N782SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10278
- Aircraft time: 36,073 hours, 22,762 cycles
- System (JASC): 5700 · Wing Structure
- Part: Support
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH WING UNDER FUEL PANEL 551AB, SLAT TRACK 1-3 CANISTER SUPPORT STRAP CRACKED (MARKED) OUT OF SCOPE     (C-CHECK RO 5/18/2023)    REPAIRED CRACKED 1-3 SLAT CANISTER SUPPORT STRAP PER REO 670-57-42-577 REV -- DATED 2016-12-02 AND MHIRJ REO 670-57-42-1410 REV -- DATED 2023-04-25, LEAK CHECK GOOD, OPS CHECKS GOODCOMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR.COMPLIED WITH SKYWEST TASK CARD 27-900-1009-SKY (CL600-2C10) AND SKYWEST FORM M-337
